Is there anyone out there that has had heavier and more frequent menstrual cycles from taking Coumadin, and then all of a sudden your cycle just stops? My menstrual cycle occurred every three weeks, like clock work, but now all of a sudden it has stopped. I am only 42. And, no I am not pregnant. I have taken 5 pregnancy tests to include the one at the OB/GYN and all of them have come back Negative. The only thing I can think of is that I may be going through menopause. That will be determined after my blood work comes back.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...